# SDR SWAA001474

- Difficulty date: August 5, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- Aircraft time: 58,685 hours, 47,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 22081
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND AFT CABIN AISLE EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED BATTERY PACK PER MM.
